# SDR 03FDEA00553

- Difficulty date: April 21, 2003
- Submitted: April 22, 2003
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727-200
- Aircraft serial: 21292
- Aircraft time: 48,850 hours, 34,263 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FUSELAGE EXTERIOR SURFACE BS 450 STR 21R - 22R SKIN OIL CANNING.   DENT AT BS 450, STR 21 - 22 RT FOUND TO BE OUT OF LIMITS PER SRM 53-30-1.      REPAIRED DENT PER FED EX EA 7-5330-54488.
